# SDR CALA2025032403109

- Difficulty date: March 22, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N14521
- Make and model: Airbus A321-271NX
- Aircraft serial: 12175
- Aircraft time: 1,041 hours, 383 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Part number: 1078850305BWC
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPERATIONAL CHECK OF CABIN EMERGENCY LIGHTS {A3NB-33-3-6012} - SEAT 34, C EMERGENCY LIGHT HOLDER BOX IS BROKEN, EMERGENCY LIGHT. FUNTIONS. NORMALLY. EMERGENCY PROXIMITY LIGHT BOX / SHROUD IS DETACHED FROM SEAT. TAPED IN PLACE. EMERGENCY LIGHT OPERATES NORMALLY. REQUEST NEF 2522BK. DDP CW AND PLACARDED. OK TO APPLY MEL 2522FZ....TOMC SMITH DEFERRED PER NEF 2522FZ. ITEM DOES NOT POSE ANY HAZARD TO PASSENGERS OR CREW. ALL LIGHTING OPERATES NORMALLY. DDP CW AND PLACARDED. PARTS UPDATED. REPLACED EMERGENCY LIGHT SHROUD AT SEAT 34C REF CMM 25-21-63. EMERGENCY LIGHT NOT DISCONNECTED. PARTS USED: 42-2521-3-0092, QTY :1 19-2523-3-0195, QTY :2
